# SDR YENA20090428039

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000039
- Aircraft time: 8,139 hours, 4,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1402, SFO-AUS, STEER FAIL INDICATION UPON GEAR DOWN.  EXECUTED GO AROUND.  EXERCISED GEAR DOWN WIND LEG.  STEER FAIL AGAIN.  LANDED W/INDICATION AND NO STEERING AVAIL ON ROLL OUT.  EMERGENCY DECLARED.  FAULT CODE 45452175CMC CLEARED PER FIM 45-45-00-810-973-A.  BITE & OPS GOOD AT THIS TIME.
